# SDR USAA2009052691271

- Difficulty date: May 8, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66235743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201726 - CRACK ON STRINGER TIE CLIP AT BS706, S10L. REPLACED STRINGER TIE CLIP AT BS706, S10L IAW B737 SRM 51-10-02.
